# SDR UALA2013011700288

- Difficulty date: January 15, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 69,381 hours, 12,513 cycles
- Engine: Pwa PW4077
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Controller
- Part number: S351W200100
- Part serial: 2
- Condition: Faulty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU CONTROL APUC DETECTED FAILURE OF REDUNDANT CONTROL FUNCTION OR LOSS OF ONE ARINC 629 CHANNEL.  STATUS -FAULTED LUBE CLUSTER.  REPLACEED APU LUBE CLUSTER PER MM. REPLACED LUBE  CLUSTER. REPLACED APU CONTROLLER. MESSAGE WENT AWAY. MESSAGE RETURNED AT NEXT APU START. RAN TEST IN MAT. PASSED. RAN TEST PER AMM, PASSED CLEARED MESSAGE, OPS CHECK GOOD.
